Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: combining nardil and parnate

Posted by undopaminergic on March 25, 2022, at 12:56:37

In reply to Re: combining nardil and parnate rose45, posted by SLS on March 24, 2022, at 12:55:32

>
> I had a severe reaction to an accidental combination of Parnate + Nardil. My doctor was extremely aggressive, and didn't think there would be a problem with making a direct switch without a washout period.
>

That doesn't sound aggressive at all. There is no obvious reason to expect problems from going straight from one MAOI to another, because both have the same (primary) effect. Even taking into account the secondary effects of these two drugs, there is no reason to expect a dangerous interaction between Nardil's GABAergic effect and Parnate's amphetaminergic action; if anything, they would tend to cancel each other out.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1119086
URL: http://www.dr-bob.org/babble/20220128/msgs/1119099.html